# SDR CALA2013102492339

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 59,812 hours, 22,484 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX MINOR DENTS AT FR 59 TO FR 60 BETWEEN STRINGER 38R TO STRINGER 41R.  DEEPEST DENT IS .OO5" WITHIN LIMITS IAW SRM 53-41- 11 PG115.  ACCOMPLISHED HFEC IAW NTM 51-10-08 NO CRACKS NOTED.
